# SDR 2003UALA00255

- Difficulty date: March 8, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 37,340 hours, 13,858 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PRESSURE DECK FLOOR HAS EXCESS MATERIAL LOSS AT STA 1681, RBL 43 AND RBL 52.  MAJOR REPAIR ACCOMPLISHED. DOUBLER APPLIED.
